On Discrete Choice Models of Housing Demand


Börsch-Supan, Axel ; Pitkin, John



URL: http://ub-madoc.bib.uni-mannheim.de/18739
Document Type: Article
Year of publication: 1988
The title of a journal, publication series: Journal of Urban Economics
Page range: 153-172
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0094-1190
Publication language: English
Institution: School of Law and Economics > VWL insb Makroök u Wirtschaftspol (Börsch-Supan)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item